On the structure of Lφ-solution sets of integral equations in Banach spaces
Orlicz, Władysław ; Szufla, Stanisław
Studia Mathematica, Tome 78 (1984), p. 465-477 / Harvested from The Polish Digital Mathematics Library
Publié le : 1984-01-01
EUDML-ID : urn:eudml:doc:218549
@article{bwmeta1.element.bwnjournal-article-smv77i1p39bwm,
     author = {W\l adys\l aw Orlicz and Stanis\l aw Szufla},
     title = {On the structure of $L\_{$\phi$}$-solution sets of integral equations in Banach spaces},
     journal = {Studia Mathematica},
     volume = {78},
     year = {1984},
     pages = {465-477},
     zbl = {0553.45005},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv77i1p39bwm}
}
Orlicz, Władysław; Szufla, Stanisław. On the structure of $L_{φ}$-solution sets of integral equations in Banach spaces. Studia Mathematica, Tome 78 (1984) pp. 465-477. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv77i1p39bwm/